Permutation group subdegrees and the common divisor graph

Cheryl Praeger, I.M. Isaacs

    Research output: Contribution to journalArticle

    12 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)158-175
    JournalJournal of Algebra
    Volume159
    DOIs
    Publication statusPublished - 1993

    Cite this

    @article{42bd28cccbe84b8bb3a3ea8a9139e121,
    title = "Permutation group subdegrees and the common divisor graph",
    author = "Cheryl Praeger and I.M. Isaacs",
    year = "1993",
    doi = "10.1006/jabr.1993.1152",
    language = "English",
    volume = "159",
    pages = "158--175",
    journal = "Journal of Algebra",
    issn = "0021-8693",
    publisher = "Academic Press",

    }

    Permutation group subdegrees and the common divisor graph. / Praeger, Cheryl; Isaacs, I.M.

    In: Journal of Algebra, Vol. 159, 1993, p. 158-175.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - Permutation group subdegrees and the common divisor graph

    AU - Praeger, Cheryl

    AU - Isaacs, I.M.

    PY - 1993

    Y1 - 1993

    U2 - 10.1006/jabr.1993.1152

    DO - 10.1006/jabr.1993.1152

    M3 - Article

    VL - 159

    SP - 158

    EP - 175

    JO - Journal of Algebra

    JF - Journal of Algebra

    SN - 0021-8693

    ER -